# SDR AMWA084391BC

- Difficulty date: May 4, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N161YV
- Make and model: Beech 1900D
- Aircraft serial: UE161
- Aircraft time: 20,148 hours, 38,387 cycles
- System (JASC): 2437 · DC Indicating System
- Part: Gcu
- Part number: 23078019
- Part serial: 94046
- Condition: Worn
- Part time: 20,125 hours, 38,350 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TO THE BATTERY CHARGE ANNUN ILLUM.  CAPT RETURNED TO FIELD AND LANDED WITH NO FURTHER INCIDENTS.  THIS BC ANNUN ILLUM IS CONSIDERED A NUISANCE WARNING, CAUSING SERIOUS DISTRACTIONS TO THE PILOTS.  PARALLELED GCU`S.
